Rocky Mountain Journal of Mathematics

On the Heights of Happy Numbers

Tianxin Cai and Xia Zhou

Full-text: Open access

Article information

Source
Rocky Mountain J. Math., Volume 38, Number 6 (2008), 1921-1926.

Dates
First available in Project Euclid: 27 October 2008

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1225114174

Digital Object Identifier
doi:10.1216/RMJ-2008-38-6-1921

Mathematical Reviews number (MathSciNet)
MR2467371

Zentralblatt MATH identifier
1253.11009

Subjects
Primary: 11A07: Congruences; primitive roots; residue systems 11A63: Radix representation; digital problems {For metric results, see 11K16}

Keywords
Happy numbers heights

Citation

Cai, Tianxin; Zhou, Xia. On the Heights of Happy Numbers. Rocky Mountain J. Math. 38 (2008), no. 6, 1921--1926. doi:10.1216/RMJ-2008-38-6-1921. https://projecteuclid.org/euclid.rmjm/1225114174


Export citation

References

  • E. El-sedy and S. Siksek, On happy numbers, Rocky Mountain J. Math. 30 (2000), 565-570.
  • H.G. Grundman and E.A. Teeple, Heights of happy numbers and cubic happy numbers, The Fibonacci Quart. 41 (2003), 301-306.
  • --------, Generalized happy numbers, The Fibonacci Quart. 39 (2001), 462-466.
  • R. Guy, Unsolved problems in number theory, Springer-Verlag, New York, 1994.
  • R. Honsberger, Ingenuity in mathematics, The Mathematical Association of America, Washington, 1970.
  • N.J.A. Sloane, The on-line encyclopedia of integer sequences, http://www.research. att.com/$\tilden$jas/sequences/.